Table of Contents
ISRN Mathematical Analysis
Volume 2011, Article ID 843480, 7 pages
http://dx.doi.org/10.5402/2011/843480
Research Article

Product Property on Generalized Lindelöf Spaces

1Department of Mathematics, Universiti Putra Malaysia, Serdang, 43400 Selangor, Malaysia
2Department of Mathematics, College of Science, Qassim University, P.O. Box 6644, Buraydah 51402, Saudi Arabia

Received 6 January 2011; Accepted 8 February 2011

Academic Editor: B. Jacob

Copyright © 2011 Adem Kiliçman and Anwar Jabor Fawakhreh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z. Frolík, “Generalisations of compact and Lindelöf spaces,” Czechoslovak Mathematical Journal, vol. 9(84), pp. 172–217, 1959. View at Google Scholar
  2. G. Balasubramanian, “On some generalizations of compact spaces,” Glasnik Matematički, vol. 17(37), no. 2, pp. 367–380, 1982. View at Google Scholar · View at Zentralblatt MATH
  3. M. Mršević, I. L. Reilly, and M. K. Vamanamurthy, “On nearly Lindelöf spaces,” Glasnik Matematički, vol. 21(41), no. 2, pp. 407–414, 1986. View at Google Scholar · View at Zentralblatt MATH
  4. S. Willard and U. N. B. Dissanayake, “The almost Lindelöf degree,” Canadian Mathematical Bulletin, vol. 27, no. 4, pp. 452–455, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. F. Cammaroto and G. Santoro, “Some counterexamples and properties on generalizations of Lindelöf spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 4, pp. 737–746, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. A. J. Fawakhreh and A. Kılıçman, “Semiregular properties and generalized Lindelöf spaces,” Matematichki Vesnik, vol. 56, no. 3-4, pp. 77–80, 2004. View at Google Scholar · View at Zentralblatt MATH
  7. A. J. Fawakhreh and A. Kılıçman, “Mappings and some decompositions of continuity on nearly Lindelöf spaces,” Acta Mathematica Hungarica, vol. 97, no. 3, pp. 199–206, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. A. J. Fawakhreh and A. Kılıçman, “Mappings and decompositions of continuity on almost Lindelöf spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 98760, 7 pages, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. A. Kılıçman and Z. Salleh, “Mappings and pairwise continuity on pairwise Lindelöf bitopological spaces,” Albanian Journal of Mathematics, vol. 1, no. 2, pp. 115–120, 2007. View at Google Scholar · View at Zentralblatt MATH
  10. A. Kılıçman and Z. Salleh, “On pairwise Lindelöf bitopological spaces,” Topology and its Applications, vol. 154, no. 8, pp. 1600–1607, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. A. Kılıçman and Z. Salleh, “Pairwise almost Lindelöf bitopological spaces II,” Malaysian Journal of Mathematical Sciences, vol. 1, no. 2, pp. 227–238, 2007. View at Google Scholar
  12. A. Kılıçman and Z. Salleh, “Pairwise weakly regular-Lindelöf spaces,” Abstract and Applied Analysis, vol. 2008, Article ID 184243, 13 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. M. K. Singal and A. Mathur, “On nearly-compact spaces,” Bollettino della Unione Matematica Italiana, vol. 2, pp. 702–710, 1969. View at Google Scholar · View at Zentralblatt MATH
  14. D. A. Carnahan, Some properties related to compactness in topological spaces, Ph.D. thesis, University of Arkansa, 1973.
  15. M. K. Singal and A. R. Singal, “Almost-continuous mappings,” Yokohama Mathematical Journal, vol. 16, pp. 63–73, 1968. View at Google Scholar · View at Zentralblatt MATH
  16. S. Fomin, “Extensions of topological spaces,” Annals of Mathematics, vol. 44, pp. 471–480, 1943. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. A. K. Misra, “A topological view of P-spaces,” General Topology and Its Applications, vol. 2, pp. 349–362, 1972. View at Google Scholar
  18. T. K. Mukherji and M. Sarkar, “On a class of almost discrete spaces,” Matematički Vesnik, vol. 3(16)(31), no. 4, pp. 459–474, 1979. View at Google Scholar · View at Zentralblatt MATH
  19. J. Dontchev and M. Ganster, “A decomposition of almost rc-Lindelöf spaces,” Questions and Answers in General Topology, vol. 16, no. 2, pp. 155–160, 1998. View at Google Scholar · View at Zentralblatt MATH
  20. H. O. Kim, “Notes on C-compact spaces and functionally compact spaces,” Kyungpook Mathematical Journal, vol. 10, pp. 75–80, 1970. View at Google Scholar
  21. T. Noiri, “Almost-continuity and some separation axioms,” Glasnik Matematički, vol. 9(29), pp. 131–135, 1974. View at Google Scholar · View at Zentralblatt MATH
  22. A. J. Fawakhreh and A. Kılıçman, “Mappings on weakly Lindelöf and weakly regular-Lindelöf spaces,” submitted for publication.
  23. K. Dlaska and M. Ganster, “Almost rc-Lindelöf spaces,” Bulletin of the Malaysian Mathematical Sciences Soceity, (Second Series), vol. 17, pp. 51–56, 1994. View at Google Scholar